| Model Number |
VLOCM1904 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/26/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant product: vlocm1904, vlocm1904 v-loc* 90 3-0 und 15cm cv23 (lot#a4g1835vy); vlocm1904, vlocm1904 v-loc* 90 3-0 und 15cm cv23 (lot#a4g1835vy).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the robotic right pyeloplasty, the three sutures broke while trying to suture with the robot the inside of the patient's abdomen, causing a delay in patient care.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
According to the reporter, during the robotic right pyeloplasty, the three sutures broke while trying to suture the inside of the patient's abdomen.The surgical time was extended but the delay was not greater than 30 minutes.Additional sutures were opened and utilized to resolve the issue.There was no patient injury.